# SDR IPXA2025080700384

- Difficulty date: July 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 149N7523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON CHANNEL UPPER L/H STA 1120.  REMOVED CORROSION ON T-CHORD ORIGINAL MEASURES THICKNESS: 0.050''. AFTER BLENDED FOUND FOLLOWING MEASUREMENTS: L:2.1, W:1.2, DEPTH: 0.007'', REMAINING MAT.: 0.043'', %DAMAGE:14%.  REMOVED STIFFENER STA 1220 AND RBL 50. IAW B757-200 SRM 51-40-02.  TREATED AND PRIMED IAW B757-200PF SRM 51-20-01.  INSTALLED STIFFENER FASTENER P/N BACB30NX6K3 AND BACB30NX6K6 BATCH#0004415262 COLLARS P/N BACC30N6 BATCH#0004384214.
